Rate of convergence of the Taylor series for some classes of analytic functions
Abstract
We study the rate of convergence of the Taylor series for functions from the classes A Ψ H p, p = 1, ∞, in the uniform and integral metrics.Downloads
Published
25.07.1998
Issue
Section
Short communications
How to Cite
Savchuk, V. V. “Rate of Convergence of the Taylor Series for Some Classes of Analytic Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 7, July 1998, pp. 1001–1003, https://umj.imath.kiev.ua/index.php/umj/article/view/4881.